Acta Mathematica, 1937, Volume 68

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Ein Brief von Abel an Degen

Poul Heegaard N. H. Abell

TBD mathscidoc:1701.33858

Acta Mathematica, 68, (1), 1-6, 1937.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Stellentransformation in algebraischen Körpern zweier Veränderlicher

H. W. E. Jung Halle-S

TBD mathscidoc:1701.33859

Acta Mathematica, 68, (1), 7-69, 1937.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 306 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Completely integrable differential equations in abstract spaces

A. D. Michal Pasadena, California V. Elconin Pasadena, California

TBD mathscidoc:1701.33860

Acta Mathematica, 68, (1), 71-107, 1937.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 299 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die Annäherung algebraischer Zahlen durch periodische Algorithmen

Kurt Mahler Krefeld

TBD mathscidoc:1701.33861

Acta Mathematica, 68, (1), 109-144, 1937.12
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Kombinatorische Anzahlbestimmungen für Gruppen, Graphen und chemische Verbindungen

G. Pólya Zürich

TBD mathscidoc:1701.33862

Acta Mathematica, 68, (1), 145-254, 1937.12
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 689 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Analyse de la loi asymptotique de la distribution des nombres premiers généralisés. I

Arne Beurling Upsal

TBD mathscidoc:1701.33863

Acta Mathematica, 68, (1), 255-291, 1937.12
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur les surfaces possédant un nombre fini de paratingentes secondes

Jean Mirguet Guéret

TBD mathscidoc:1701.33864

Acta Mathematica, 68, (1), 293-300, 1937.12
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über die Annäherung algebraischer Zahlen durch periodischen Algorithmen

Kurt Mahler Krefeld

TBD mathscidoc:1701.33865

Acta Mathematica, 68, (1), 300-300, 1937.12
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 189 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Bibliographie

TBD mathscidoc:1701.33866

Acta Mathematica, 68, (1), A1-A5, 1937.12
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved